PrevNext StopPlayPause  sec delay 
Return to Album
ALPENHORN NEWS LINKS ILLNESS WITH YELLOW CHEMCLOUDS
Excerpt from story by Laurie A. Kelly

"Community after community continues to report that hundreds of people are becoming ill at the same time... following on the heels of heavy chemtrail activity... three physicians, all of whom asked not to be identified, have reported an increasing number of patients being seen for similar illness since December.
Persistent hacking coughs, upper respiratory and intestinal distress, pneumonia, extreme fatigue, lethargy, dizziness, disorientation, splitting headaches, elevated arthritis symptoms and unexplainable nosebleeds are just a few of the symptoms these doctors have described.
These doctors have said they are seeing larger numbers of patients with these complaints during or within days after the times that the physicians themselves have observed a larger number of chemtrails in the skies above mountain communities."
/FULL TEXT OF STORY
copyright Glenn Boyle
Photo 5 of 368, 43f539ac-cc7e-46d3-a645-196bb0e2fef5.jpeg, 45KB, 800x600, 1502 Hits
Other Sizes: Small Original Medium Large X-Large
Properties | Link Back to Thumbnails